# SDR DALA2021051102651

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 61,964 hours, 20,284 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 5815 RIGHT AFT DOOR SLIDE LIGHT INDICATION INOP. CORRECTIVE ACTION: CLEANED AND EXAMINE GIRTBAR LOCK/BAR SLIDE AND SENSORS PER B757 AMM 25-66. OPS CK NML. (7332274)
